RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 2, Pages 135–224 (Mi fpm766)  

This article is cited in 9 scientific papers (total in 9 papers)

Elementary equivalence of endomorphism rings of Abelian $p$-groups

E. I. Bunina, A. V. Mikhalev

M. V. Lomonosov Moscow State University

Abstract: In this paper we study relationship between elementary equivalence of endomorphism rings of Abelian $p$-groups and second order equivalence of the corresponding Abelian $p$-groups.

Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 137:6, 5212–5274

Bibliographic databases:

UDC: 512.541+510.67+512.54.0

Citation: E. I. Bunina, A. V. Mikhalev, “Elementary equivalence of endomorphism rings of Abelian $p$-groups”, Fundam. Prikl. Mat., 10:2 (2004), 135–224; J. Math. Sci., 137:6 (2006), 5212–5274

Citation in format AMSBIB
\Bibitem{BunMik04}
\by E.~I.~Bunina, A.~V.~Mikhalev
\paper Elementary equivalence of endomorphism rings of Abelian $p$-groups
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 2
\pages 135--224
\mathnet{http://mi.mathnet.ru/fpm766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113046}
\zmath{https://zbmath.org/?q=an:1073.16001}
\elib{http://elibrary.ru/item.asp?id=9068305}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 137
\issue 6
\pages 5212--5274
\crossref{https://doi.org/10.1007/s10958-006-0296-2}
\elib{http://elibrary.ru/item.asp?id=14220995}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747091607}


Linking options:
  • http://mi.mathnet.ru/eng/fpm766
  • http://mi.mathnet.ru/eng/fpm/v10/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Bunina, A. V. Mikhalev, “Elementary properties of categories of acts over monoids”, Algebra and Logic, 45:6 (2006), 389–402  mathnet  crossref  mathscinet  zmath  elib  elib
    2. E. I. Bunina, M. A. Roizner, “Elementary equivalence of the automorphism groups of Abelian $p$-groups”, J. Math. Sci., 169:5 (2010), 614–635  mathnet  crossref  mathscinet  elib  elib
    3. M. A. Roizner, “A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, J. Math. Sci., 193:4 (2013), 586–590  mathnet  crossref
    4. V. A. Bragin, E. I. Bunina, “An example of two cardinals that are equivalent in the $n$-order logic and not equivalent in the $(n+1)$-order logic”, J. Math. Sci., 201:4 (2014), 431–437  mathnet  crossref  mathscinet
    5. M. A. Roizner, “A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, J. Math. Sci., 201:4 (2014), 519–526  mathnet  crossref  mathscinet
    6. M. A. Roizner, “Elementary equivalence of automorphism groups of reduced Abelian $p$-groups”, Moscow University Mathematics Bulletin, 68:3 (2013), 156–161  mathnet  crossref  mathscinet
    7. Bunina E.I., Mikhalev A.V., Roizner M.A., “a Criterion For the Elementary Equivalence of Endomorphism Rings and Automorphism Groups of Abelian P-Groups”, Dokl. Math., 90:1 (2014), 399–400  crossref  mathscinet  zmath  isi  elib
    8. E. I. Bunina, A. V. Mikhalev, I. O. Solovyev, “Elementary equivalence of stable linear groups over local commutative rings with $1/2$”, J. Math. Sci., 233:5 (2018), 646–655  mathnet  crossref
    9. E. I. Bunina, N. V. Yugai, “Elementarnaya ekvivalentnost monoidov endomorfizmov pochti svobodnykh poligonov”, Fundament. i prikl. matem., 21:2 (2016), 37–52  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:383
    Full text:82
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019